# SDR FDEA201609133468

- Difficulty date: September 13, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 70,120 hours, 26,106 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Lock Fastener
- Condition: Loose
- Location: Nr 2 Pylon
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 PYLON STIFFENER ATTACH BOLT SHEARED AT THE INBD SIDE PPS 185.  TWO LOCK FASTENERS FOUND LOOSE.  REPAIRED IAW EA F-5450-T0328352.
